Couldn't find what you looking for?

TRY OUR SEARCH!


I took Paxil for panic attacks three years ago for 30 days and then again for a year. Now, I am reaching third week without Paxil. I heard that the longer it took a person to become used to it at the beginning the longer it takes to withdraw and I am very worried if this is true. I feel nausea, seizures and dizziness. I need something to relive the symptoms of Paxil withdrawal. This is the first time I have this experience with medication.

Loading...


I don’t think that doctors are aware of the severe withdrawals that one goes through when discontinuing the use of Paxil. I have had this experience. I told my doctor how hard it has been for me to wean yourself from Paxil. It's as agonizing as coming off of heroin effects! The Paxil symptoms of headache, seizure, dizziness and hot flashes as well as psychotic mental state, violent anger, hopeless depression, unwanted suicidalare similarly debilitating and certainly result in the return to the use of the drug (paxil) in the same way that heroin produces that result.
Reply

Loading...